# SDR 95UAL767014

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Engine: Pwa PW4060
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Squeal Noise
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEALING NOISE IN COCKPIT CAUSED DIVERSION.
